Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An elementary derivation of Khintchine's estimate for large deviations.

Author: Mark Pinsky
Journal: Proc. Amer. Math. Soc. 22 (1969), 288-290
MSC: Primary 60.30
MathSciNet review: 0245078
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung, A course in probability theory, Harcourt Brace, New York, 1968. MR 0229268 (37:4842)
  • [2] A. Y. Khintchine, Asymptotische Gesetze der Wahrscheinlichkeitrechung, Ergebnisse der Math., Vol. 2, Springer-Berlin, Berlin, 1933.
  • [3] J. Lamperti, Probability, Benjamin, New York, 1966. MR 0206996 (34:6812)
  • [4] V. V. Petrov, On a relation between an estimate of the remainder in the central limit theorem and the law of the iterated logarithm, Theor. Probability Appl. 11 (1966), 454-458. MR 0212855 (35:3720)
  • [5] H. F. Trotter, An elementary proof of the central limit theorem, Arch. Math. 9 (1959), 226-234. MR 0108847 (21:7559)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society